# SDR COMA2010021550042

- Difficulty date: February 13, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 33,931 hours, 29,260 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 33,931 hours, 29,260 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FRAME CAP ANGLE AT FS 559.00 LBL 18.00 INBOARD SIDE.  REPAIRED CAP ANGLE AT FS 559.00 IAW REO 601R-53-41-260.
